Go to content
UR Home

On the Employment Effects of Manning Rules

Jerger, Jürgen and Michaelis, Jochen (1997) On the Employment Effects of Manning Rules. Journal of institutional and theoretical economics: JITE 153 (3), pp. 545-568.

This is the latest version of this item.

Full text not available from this repository.


Export bibliographical data



Item type:Article
Date:September 1997
Institutions:Business, Economics and Information Systems > Institut für Volkswirtschaftslehre und Ökonometrie > Lehrstuhl für Internationale und Monetäre Ökonomik (Prof. Dr. Jürgen Jerger)
Dewey Decimal Classification:300 Social sciences > 330 Economics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Deposited on:20 Aug 2010 06:16
Last modified:30 Mar 2011 06:50
Item ID:16232

Available versions of this item

Owner only: item control page
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons